# SDR SWIA201641840

- Difficulty date: January 15, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 25,057 hours, 15,698 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 27 BETWEEN FS 280.00 AND FS 300.00.  R & R STR 27, PN: SH670-31642-1 IAW SRM.  LEAK CHECK GOOD.
